RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 172, Number 3  


Solution blowup for the heat equation with double nonlinearity
M. O. Korpusov
339
A strong law of large numbers for random biased connected graphs
Zhonghao Xu, Ya. Higuchi, Chunhua
344
Quantum tops as examples of commuting differential operators
V. E. Adler, V. G. Marikhin, A. B. Shabat
355
Instability of solitons under flexure and twist of an elastic rod
A. T. Il'ichev, V. Ja. Tomashpolskii
375
Semidiscrete Toda lattices
S. V. Smirnov
387
Monopole solutions as three-dimensional generalizations of Kronecker series
K. M. Bulycheva
403
Stochastic dynamo in critical situations
V. I. Klyatskin
415
The Aharonov–Bohm effect for massless Dirac fermions and the spectral flow of Dirac-type operators with classical boundary conditions
M. I. Katsnel'son, V. E. Nazaikinskii
437
Quantum kinetic equations of the system “graphene + dimensionally quantized film”
Z. Z. Alisultanov, R. P. Meylanov
454
Taking parastatistical corrections to the Bose–Einstein distribution into account in the quantum and classical cases
V. P. Maslov
468
The functional integral in the Hubbard model
V. M. Zharkov
479
Qualitative difference between solutions for a model of the Boltzmann equation in the linear and nonlinear cases
A. Kh. Khachatryan, Kh. A. Khachatryan
497
Using the concept of natural geometry in the nonlinear electrodynamics of the vacuum
V. I. Denisov, I. P. Denisova, V. A. Sokolov
505
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019